MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD FINESSE ULTRATHIN KNITTED CARDIOVASCULAR PATCH; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD FINESSE ULTRATHIN KNITTED CARDIOVASCULAR PATCH; VASCULAR POLYESTER GRAFT
Model Number M002000195290
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) a review of the device history records, indicated that the patch was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests, and no anomaly was found.(b)(4) a visual inspection of the returned patch was performed by the quality assurance supervisor.The product was returned in a biohazard package.The inspection revealed a collagen excess.Therefore, the product does not conform to its specification.(b)(4) the inspection confirms that the product does not conform to its specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
The hospital reported that the patch was opened on surgical field, and it appeared different to the surgeon.He saw something on the patch which looked sticky or glue like.The patch was not implanted, no consequence for the patient was reported.

Brand Name
HEMASHIELD FINESSE ULTRATHIN KNITTED CARDIOVASCULAR PATCH
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key7036306
Report Number1640201-2017-00035
Device Sequence Number19118810
Product Code DXZ
UDI-Device Identifier00384401017875
UDI-Public00384401017875
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K962342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2021
Device Model NumberM002000195290
Device Catalogue NumberM002000195290
Device Lot Number16J28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1